Results 1 to 7 of 7
Vicodin rash.
  1. #1
    nobby02 is offline Member
    Join Date
    Feb 2011
    Posts
    321

    Default Vicodin rash.

    Very strange. Before I got on subs (I no longer use suboxone) I did not get a rash. Now after stopping suboxone and going back on percs first then vicodin I get this rash on my right arm ( maybe a tiny bit on my left) It seems to be a little more noticable after being in the sun. I live in Florida so it can be hard to avoid the sun. It is just my right arm though. I was on suboxone for approx 6 months then I really messed my back up and got the MRI and all and got put on percs, stopped taking the percs because I got the rash however I now get the rash with vicodin. I know it is the vicodin because when I don't one for a few days it goes away.

    Anyone have any idea what caused this seemingly sudden little allergy to a med I have been taking on and off for 7 years. I think the only new drug I am taking is atenolol, maybe that is causing a reaction.

  2. #2
    Robert_325 is offline Retired
    Join Date
    Jul 2007
    Location
    Texas
    Posts
    16,677

    Default

    The rash is more likely a side effect of the atenolol than the vics. You should call your dr. They will likely prescribe a different medication. God bless.
    I am not a dr. My statements are based on years of experience and related education. Consult with the professional of your choice regarding matters of concern.

  3. #3
    nobby02 is offline Member
    Join Date
    Feb 2011
    Posts
    321

    Default

    Thanks Robert, I appreciate it. I don't have the rash when I am not taking the vicodin so probably a reaction between the atenolol and vicodin because I take the atenolol everyday.

  4. #4
    Titty Puff is offline Junior Member
    Join Date
    Jun 2011
    Posts
    23

    Default

    Quote Originally Posted by nobby02 View Post
    Thanks Robert, I appreciate it. I don't have the rash when I am not taking the vicodin so probably a reaction between the atenolol and vicodin because I take the atenolol everyday.
    [u]Cheapest Domain Registration[/b]

    Have you ever been on Vicodin (Hydrocodone) before? If not, you may be allergic to it. I have heard of people having allergies to Vicodin but not Percocet.

    And if you were on Suboxone, why are you now trying to become an addict all over again? Wtf, people don't make any sense these days. Being clean is a blessing. I was a >>>>>> addict until I broke my back. Breaking my back was a blessing. I am now prescribed Roxycodone 30mg, 180 per month, and am dependent on them, but let me tell you it is a blessing that I broke my back because I no longer go through withdraw, have legal problems, or do an illegal drug that can kill me. And maybe, since my back hasn't healed at all in over a year and is getting worst, maybe just maybe I can get surgery that will work and then wean off the pain killers if not get off them altogether.

    Also, since you are an addict, don't try telling your doctor you're allergic and want to try Percocet (Oxycodone). They'll see right through you. Get off the drugs man.

    If you have legitimate pain, then ask to get on Tylenol 3 (codeine with Tylenol). It works GREAT for pain. Tylenol 3 has 30mg of Codeine in it, not 3mg like people think, and that's equivalent to 4.5mg-5mg of Morphine. People underestimate the pain relieving power of Codeine, and addicts squirm at hearing about Tylenol 3, but if you have pain, it's a blessing in disguise.

    I don't know what dose Vicodin you're on, and how many mg pills you take per day, but I would suggest getting on Tylenol 3, 3x per day if you are in pain. It is equivalent to 15mg of Morphine and should not make you sick.

    If you are allergic to both Percocet and Vicodin like your original post is saying, you're allergic to thebain out of the poppy plant, so Codeine is your only alternative to no rash. Problem solved.

    Once you start building up a tolerance to Tylenol 3, you can start taking 2 Tylenol 3 up to 3 times a day. I had to do it in jail when I was sentenced at municipal court a couple of months ago. I thought it'd be hell in there, but it actually worked, and was the strongest pain killer they had, and after researching when I got out why it was so effective, I learned that Tylenol 3 (Tylenol with Codeine) is actually pretty strong. Codeine isn't strong because people compare 1mg of it. That's why Tylenol 3 has 30mg. And the Tylenol increases your opioid receptors to make it stronger and more potent. Listen to my advice. Hope you make the switch, and stop being an addict, and it helps. Codeine is also VERY easy to get off of. I don't even think you can withdraw it.

    P.S. 1 Tylenol 3 is metabolized into your system as Codeine and as Morphine for 2 pain killing effects. From my research, I believe 1 Tylenol 3 is actually stronger than 5mg of Hydrocodone, yet the conversion charts show that 5mg of Hydrocodone is a little stronger, as codeine breaks down into 2 pain killers, and with personal experience, I believe 1 Tylenol 3 to be stronger for pain, especially in the back region and spinal chord which is what I took it for (both of them I have tried; Tylenol 3 is superior).

    Please don't ever quote me. I am studying to become a Doctor. There are times that I am wrong, but in most cases my research is accurate. I also read posts thoroughly to ensure that the advice that I am giving is best for the poster. May the Titty of the Puff be with you all.
    Last edited by Anonymous; 07-12-2011 at 11:12 PM.

  5. #5
    nobby02 is offline Member
    Join Date
    Feb 2011
    Posts
    321

    Default

    I have been prescribed vicodin for several years. I wanted to stop taking them and went to suboxone, I hurt my back in Jan and was given percocet and got the rash and so went back to vicodin and still get the rash. The rash goes away when I do not take the vicodin, so the rash has something to do with that. Possibly reacting to another med I am taking that I was not taking before as I have taken vicodin before and not got the rash. I did go into the Doctor and show him my arm and I requested to stop taking percocet and go back to vicodin but the same rash appeared. Might have to try tylenol 3 or something then.

  6. #6
    nobby02 is offline Member
    Join Date
    Feb 2011
    Posts
    321

    Default

    Even stranger. No rash this time except my feet really, really itched. My surgery is scheduled so not much longer I hope I won't be using painkillers anymore.

  7. #7
    Anonymous Guest

    Default

    just an fyi, codeine is still an opiate, and yes you still can get addicted. so kitty puff you shouldnt hand out info like that willy nilly. not to mention all the other stuff in those tylenols... (bad for your liver..!!)

    plenty of people have become addicted to opiates by starting on codeine.... it is also made from the poppy plant.. its just the ''least cleaned up of them'''.

    being a junkie, ive tried injecting everything, and beleive me, codeine will stop you hangin out, but you will feel like death while the rush is happening. eeeewwww bad memories..... (thats straight codeine not tylenol)
    Last edited by Anonymous; 07-17-2011 at 06:26 PM.

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  

1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22